Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 50, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Aug 29, 2012, 3:37 PM CDT. It took effect at Aug 30, 2012, 1:00 AM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Aug 29, 2012, 3:37 PM CDT (20:37 UTC)
- In effect from
- Aug 30, 2012, 1:00 AM CDT
- Expired
- Aug 31, 2012, 4:00 AM CDT
- In force
- 27 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
258 WHUS73 KGRB 292037 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CDT WED AUG 29 2012 ...INCREASING SOUTHERLY WINDS LATE TONIGHT... .HIGH PRESSURE OVER LAKE ERIE AND AN APPROACHING FRONT OVER THE NORTHERN PLAINS WILL CREATE A TIGHTENING GRADIENT AND GENERATE STRONG SOUTHERLY WINDS LATE TONIGHT AND THURSDAY. LMZ521-522-541>543-300445- /O.NEW.KGRB.SC.Y.0050.120830T0600Z-120831T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 337 PM CDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT THURSDAY. * WINDS...S WINDS INCREASING TO 15 TO 25 KTS. * WAVES...2 TO 4 FT BUILDING TO 3 TO 5 FT ON THE LAKE...1 TO 3 FT BUILDING TO 2 TO 4 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
972 WHUS73 KGRB 300149 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 849 PM CDT WED AUG 29 2012 ...INCREASING SOUTHERLY WINDS LATE TONIGHT... .HIGH PRESSURE OVER LAKE ERIE AND AN APPROACHING FRONT OVER THE NORTHERN PLAINS WILL CREATE A TIGHTENING GRADIENT AND GENERATE STRONG SOUTHERLY WINDS LATE TONIGHT AND THURSDAY. LMZ521-522-541>543-301000- /O.CON.KGRB.SC.Y.0050.120830T0600Z-120831T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 849 PM CDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT THURSDAY... * WINDS...S WINDS INCREASING TO 15 TO 25 KTS. * WAVES...2 TO 4 FT BUILDING TO 3 TO 5 FT ON THE LAKE...1 TO 3 FT BUILDING TO 2 TO 4 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
910 WHUS73 KGRB 300916 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 416 AM CDT THU AUG 30 2012 ...GUSTY SOUTHWESTERLY WINDS AND HIGH WAVES EXPECTED FOR TODAY... .GUSTY SOUTHWEST WINDS WILL DEVELOP TODAY AND LAST THROUGH THIS EVENING...AHEAD OF AN APPROACHING COLD FRONT. HIGH WAVES WILL DEVELOP ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. LMZ521-522-541>543-301730- /O.EXT.KGRB.SC.Y.0050.000000T0000Z-120831T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 416 AM CDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY... * WINDS...SOUTHWEST WIND INCREASING TO 20 TO 25 KTS...WITH GUSTS TO 30 KTS EXPECTED. * WAVES...3 TO 5 FT BUILDING TO 4 TO 7 FT ON THE LAKE...1 TO 3 FT BUILDING TO 2 TO 5 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
207 WHUS73 KGRB 301606 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1106 AM CDT THU AUG 30 2012 ...GUSTY SOUTHWESTERLY WINDS AND HIGH WAVES EXPECTED FOR TODAY... .GUSTY SOUTHWEST WINDS WILL DEVELOP TODAY AND LAST THROUGH THIS EVENING...AHEAD OF AN APPROACHING COLD FRONT. HIGH WAVES WILL DEVELOP ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. LMZ521-522-541>543-310015- /O.CON.KGRB.SC.Y.0050.000000T0000Z-120831T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1106 AM CDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WINDS...SOUTH TO SOUTHWEST WINDS INCREASING TO 20 TO 25 KTS...WITH GUSTS TO 30 KTS EXPECTED. * WAVES...3 TO 5 FT BUILDING TO 4 TO 7 FT ON THE LAKE...1 TO 3 FT BUILDING TO 2 TO 5 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
079 WHUS73 KGRB 302037 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CDT THU AUG 30 2012 ...GUSTY SOUTHWESTERLY WINDS AND HIGH WAVES THROUGH THE EVENING... .GUSTY SOUTHWEST WINDS IN ADVANCE OF AN APPROACHING COLD FRONT WILL PERSIST THROUGH THE EVENING. WINDS WILL DIMINISH AND SHIFT TO THE NORTHWEST AFTER MIDNIGHT ALLOWING WAVES TO GRADUALLY SUBSIDE. LMZ521-522-541>543-310445- /O.CON.KGRB.SC.Y.0050.000000T0000Z-120831T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 337 PM CDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WINDS...SOUTHWEST WINDS 15 TO 25 KTS WILL GRADUALLY DIMINISH BY LATE EVENING. * WAVES...3 TO 5 FT WILL SUBSIDE TO 2 TO 4 FT ON THE LAKE AND 1 TO 3 FT ON THE BAY AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
972 WHUS73 KGRB 310157 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 857 PM CDT THU AUG 30 2012 ...DECREASING WINDS AND SUBSIDING WAVES... .SOUTHWEST WINDS WILL DIMINISH THROUGH THE LATE EVENING AND BECOME NORTHWEST AFTER MIDNIGHT...ALLOWING WAVES TO GRADUALLY SUBSIDE. LMZ521-522-541>543-310600- /O.CON.KGRB.SC.Y.0050.000000T0000Z-120831T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 857 PM CDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WINDS...SOUTHWEST WINDS 10 TO 20 KTS BECOMING WEST TO NORTHWEST AND DECREASING TO 10 TO 15 KTS AFTER MIDNIGHT. * WAVES...3 TO 5 FT WILL SUBSIDE TO 2 TO 4 FT ON THE LAKE AND 1 TO 3 FT ON THE BAY AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
903 WHUS73 KGRB 310558 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1258 AM CDT FRI AUG 31 2012 ...SUBSIDING WAVES EARLY THIS MORNING... .SOUTHWEST WINDS WILL CONTINUE TO DIMINISH AND BECOME NORTHWEST EARLY THIS MORNING...ALLOWING WAVES TO GRADUALLY SUBSIDE. LMZ521-522-310700- /O.CAN.KGRB.SC.Y.0050.000000T0000Z-120831T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1258 AM CDT FRI AUG 31 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED. SOUTHWEST WIND 5 TO 15 KTS WILL VEER NORTHWEST EARLY THIS MORNING. WAVES WILL SUBSIDE TO 1 TO 3 FT. $$ LMZ541>543-310900- /O.EXT.KGRB.SC.Y.0050.000000T0000Z-120831T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1258 AM CDT FRI AUG 31 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... * WINDS...SOUTHWEST 10 TO 15 KTS BECOMING WEST TO NORTHWEST DURING THE EARLY MORNING HOURS. * WAVES...3 TO 5 FT WILL SUBSIDE TO 2 TO 4 FT DURING THE EARLY MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 29, 12:54 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Aug 29, 12:54 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1254 PM CDT WED AUG 29 2012 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY THROUGH THURSDAY...RECORD HIGH TEMPERATURES ON THURSDAY ARE THE MAIN FCST CONCERN. WAA/ISENT LIFT IN ASSOCIATION WITH A WARM FRONT HAS NOT RESULTED IN ANY PCPN EARLY THIS MORNING...AS SEVERAL MODELS HAD SUGGESTED. SO FAR...ONLY SOME PATCHY MID-LEVEL CLOUDS HAVE BEEN OBSERVED. BASED ON CURRENT TRENDS...HAVE DECIDED TO PULL THE SMALL POPS FROM CENTRAL WI...AND GO WITH A DRY FCST THIS MORNING. MIXING THROUGH 875-825 MB SUPPORTS HIGH TEMPS IN THE MIDDLE TO UPPER 80S THIS AFTERNOON...WITH COOLER READINGS NEAR LK MICH DUE TO SSE WINDS. 925/850 MB WINDS WILL CRANK UP FROM THE SW TONIGHT INTO SUNDAY...AHEAD OF AN APPROACHING COLD FRONT. THE SW FLOW WILL ADVECT A HOT AIR MASS INTO THE REGION...WITH H8 TEMPS RISING TO AT LEAST 23 C IN C/EC WI ON THURSDAY. MIXING THROUGH 875-850 MB AND COMPRESSIONAL HEATING AHEAD OF THE FRONT SHOULD BOOST HIGH TEMPS INTO THE 90S ACROSS MOST OF THE FORECAST AREA...WITH SOME UPPER 90S EXPECTED IN CENTRAL WI. TEMPS WILL APPROACH OR SURPASS RECORD HIGHS AT MOST LOCATIONS. BREEZY CONDITIONS WILL DEVELOP...WITH GUSTS TO 30-35 MPH EXPECTED... ESPECIALLY IN C/EC WI. .LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY. THE LATEST GFS ENSEMBLE MEAN INDICATES THAT THE UPPER AIR PATTERN WILL REMAIN RELATIVELY ZONAL ACROSS THE NORTHERN TIER OF THE LOWER 48 THROUGH THE MIDDLE OF NEXT WEEK. IT DOES LOOK LIKE MORE OF AN UNSETTLED PATTERN ARRIVING LATE THIS WEEKEND WHEN THE REMNANTS OF ISAAC SKIRTS BY THE REGION TO THE SOUTH AND FLATTENED UPPER TROUGHING ARRIVES. OPERATIONAL MEDIUM RANGE MODELS AGREE ON THIS PATTERN...BUT HAVE SOME DIFFERENCES WITH THE DETAILS. THE ECMWF TRACKS THE REMNANTS OF ISAAC FARTHER NORTHWEST THAN THE REMAINING GUIDANCE...AND IS ALSO SLIGHTLY QUICKER WITH A COLD FRONT CROSSING THE REGION SUNDAY NIGHT INTO MONDAY. PREFER THE ECMWF FOR THE FORECAST OF ISAAC AS IT HAS CONSISTENTLY SHOWN A STRONGER SUB-TROPICAL RIDGE WHICH HAS VERIFIED. OTHERWISE...WILL GO WITH A GENERAL MODEL COMPROMISE. THURSDAY NIGHT THROUGH FRIDAY NIGHT...SHORTWAVE TROUGHING MOVING OVER ONTARIO PUSH A SLOW MOVING COLD FRONT TO THE SOUTHEAST OVER NORTH-CENTRAL WISCONSIN THURSDAY NIGHT AND CENTRAL/NORTHEAST WISCONSIN ON FRIDAY. THE GFS SPITS OUT LIGHT QPF ALONG THE FRONT...BUT HAVE DOUBTS ABOUT THE AMOUNT OF MOISTURE PRESENT...AND ALSO THE LACK OF UPPER SUPPORT. WILL KEEP A DRY FORECAST IN TACT. DESPITE THE FRONT MOVING THROUGH...850MB TEMPS ONLY COOL SLIGHTLY AND SHOULD STILL SEE A TOASTY DAY WITH HIGHS IN THE MID 80S TO LOWER 90S. REMAINING QUIET AND MILD FRIDAY NIGHT WITH HIGH PRESSURE OVERHEAD. REST OF THE FORECAST...HIGH PRESSURE WILL HANG AROUND ON SATURDAY AND WILL PROVIDE DRY EASTERLY FLOW. TEMPERATURES SHOULD STILL BE ABOVE NORMAL THOUGH. THE REMNANTS OF ISAAC THEN WILL MOVE ACROSS THE MID-MISSISSIPPI VALLEY SATURDAY NIGHT AND INTO NORTHERN OR CENTRAL ILLINOIS ON SUNDAY. TROPICAL MOISTURE WILL HAVE TO OVERCOME A DRY AIRMASS IN PLACE BUT POTENTIAL IS THERE FOR A GLANCING BLOW FROM ISAACS REMNANTS. MEANWHILE THE NEXT COLD FRONT WILL SLIDE ACROSS THE AREA SUNDAY NIGHT INTO MONDAY. IF TROPICAL MOISTURE DOES REACH THIS FAR NORTH AHEAD OF THE FRONT...PRECIP CHANCES WILL HAVE TO BE RAISED SUBSTANTIALLY. ANOTHER SHOT OF PRECIP LOOKS TO ARRIVE MID-WEEK. TEMPERATURES REMAINING ABOVE NORMAL OVER THE PERIOD. && .AVIATION...VFR CONDITIONS PREVAILED ACROSS THE AREA AT TAF ISSUANCE TIME AND SHOULD CONTINUE THROUGH MIDDAY ON THURSDAY WITH THE POSSIBLE EXCEPTION OF SOME MVFR VSBYS IN FOG. WINDS SHOULD NOT COMPLETELY DIE OFF TONIGHT DUE TO A STRONGER SURFACE PRESSURE GRADIENT...SO ANY FOG SHOULD NOT BE WIDESPREAD OR PRODUCE IFR VSBYS. BUFKIT SOUNDINGS HAD SOME WINDS AROUND 40KTS IN THE VICINITY OF 1000FT THIS EVENING INTO THURSDAY SO HAVE KEPT THE MENTION OF LLWS THAT WAS ALREADY IN THE TAFS. SHOULD ONLY BE SCT-BKN MID LEVEL CLOUDS ON THURSDAY. MG && .MARINE...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15-25 KTS WITH HIGHER GUSTS LATE TONIGHT INTO THURSDAY...CAUSING WAVES TO INCREASE TO 4+ FEET. THE HIGH WAVES SHOULD LINGER WELL INTO THURSDAY NIGHT. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR LATE TONIGHT INTO THURSDAY NIGHT...BUT WILL LET THE DAY SHIFT DECIDE ON THE HEADLINES AND TIMING. && .FIRE WEATHER...CONDITIONS MAY APPROACH CRITICAL LEVELS IN CENTRAL WI ON THURSDAY AFTERNOON. MAX TEMPS WILL WARM INTO THE MID TO UPPER 90S...SUSTAINED WINDS WILL INCREASE TO 15-18 MPH WITH GUSTS TO 30 MPH...AND RELATIVE HUMIDITY SHOULD DROP INTO THE 25 TO 30 PERCENT RANGE. RECENT RAINS HAVE IMPROVED FUEL MOISTURE CONSIDERATIONS A BIT. ACCORDING TO WFO-MKX...THE WDNR WILL BE ASSESSING THE FIRE DANGER AND POTENTIAL FOR HEADLINES TODAY. ALTHOUGH CONDITIONS APPEAR BORDERLINE RIGHT NOW...THE THREAT DOES WARRANT A CONTINUED MENTION OF NEAR CRITICAL FIRE WEATHER CONDITIONS IN THE FIRE WEATHER FORECAST AND HAZARDOUS WEATHER OUTLOOK. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 29, 3:55 AM CDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 355 AM CDT WED AUG 29 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-300900- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 355 AM CDT WED AUG 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CRITICAL FIRE WEATHER CONDITIONS MAY BE MET IN THE SANDY SOIL AREAS OF CENTRAL WISCONSIN ON THURSDAY AFTERNOON...AS HOT...BREEZY AND DRY CONDITIONS DEVELOP. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT INTO MONDAY...AND AGAIN ON WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL DEVELOP DURING THESE PERIODS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-300900- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 355 AM CDT WED AUG 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT CONDITIONS HAZARDOUS TO SMALL CRAFT MAY DEVELOP LATE TONIGHT...AS GUSTY SOUTH TO SOUTHWEST WINDS DEVELOP AND WAVES BUILD. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT THURSDAY INTO THURSDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT INTO MONDAY...AND AGAIN ON WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL DEVELOP DURING THESE PERIODS. TSK/MPC
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.